Volume 22, issue 1 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
De Rham theory of exploded manifolds

Brett Parker

Geometry & Topology 22 (2018) 1–54
Bibliography
1 R Bott, L W Tu, Differential forms in algebraic topology, 82, Springer (1982) MR658304
2 B Parker, Exploded fibrations, from: "Proceedings of Gökova Geometry–Topology Conference 2006" (editors S Akbulut, T Önder, R J Stern), GGT (2007) 52 MR2404950
3 B Parker, Exploded manifolds, Adv. Math. 229 (2012) 3256 MR2900440
4 B Parker, Integral counts of pseudo-holomorphic curves, preprint (2013) arXiv:1309.0585
5 B Parker, Holomorphic curves in exploded manifolds: compactness, Adv. Math. 283 (2015) 377 MR3383807
6 L Ramshaw, J Basch, Orienting transverse fiber products, technical report (2009)